| Catalog Number |
PID7F23021SC/C |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a catheterization procedure, the access wire detached and sheared off while removing the inner dilator after sheath placement.No patient injury to report.A new device was used to complete the procedure.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and the complaint was confirmed.A root cause could not be determined.A review of the device history record was performed and no similar complaints for this lot number were identified and no exception documents were found.